# SDR FDEA202009152213

- Difficulty date: September 15, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB118014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR FOUND AT RT WING FIXED LEADING EDGE LOWER   SURFACE BETWEEN XOS 890 TO XOS 910.  EXISTING REPAIR AT RT WING FIXED LEADING EDGE LOWER SURFACE BETWEEN XOS 890 TO XOS 910 EVALUATED AND FOUND REPAIRED IAW SRM 57-40-03-2R REPAIR 1 FIGURE 201.  EO 1-5100-7-5001 B6 PART 1, TITLE: STRUCTURES-REPAIR CATALOG-MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR, PER GMM 6-2-100.
